Fixed point theorems on generalized metric space endowed with graph


Authors

Tayyab Kamran - Department of Mathematics, Quaid-i-Azam University, Islamabad, Pakistan.
Mihai Postolache - Department of Mathematics and Informatics, University Politehnica of Bucharest, 060042 Bucharest, Romania.
Fahimuddin - Department of Mathematics, Quaid-i-Azam University, Islamabad, Pakistan.
Muhammad Usman Ali - Department of Sciences and Humanities, National University of Computer and Emerging Sciences (FAST), H-11/4 Islamabad, Pakistan.


Abstract

In this paper, we prove some fixed point theorems for mappings of generalized metric space endowed with graph. We also construct examples to support our results.


Keywords


References

[1] F. Bojor, Fixed point of \(\phi\)-contraction in metric spaces endowed with a graph, An. Univ. Craiova Ser. Mat. Inform., 37 (2010), 85-92.
[2] A. Bucur, L. Guran, A. Petrusel, Fixed points for multivalued operators on a set endowed with vector-valued metrics and applications, Fixed Point Theory, 10 (2009), 19-34.
[3] A.-D. Filip, A. Petrusel, Fixed point theorems on spaces endowed with vector-valued metrics, Fixed Point Theory Appl., 2010 (2010), 15 pages.
[4] J. Jachymski, The contraction principle for mappings on a metric space with a graph, Proc. Am. Math. Soc., 136 (2008), 1359-1373.
[5] T. Kamran, M. Samreen, N. Shahzad, Probabilistic G-contractions, Fixed Point Theory Appl., 2013 (2013), 14 pages.
[6] D. O'Regan, N. Shahzad, R. P. Agarwal, Fixed Point Theory for Generalized Contractive Maps on Spaces with Vector-Valued Metrics, Fixed Point Theory Appl., 6 (2007), 143-149.
[7] A. I. Perov, On the Cauchy problem for a system of ordinary differential equations, Pribli. Metod. Reen. Differencial. Uravnen. Vyp., 2 (1964), 115-134.
[8] I. A. Rus, Principles and Applications of the Fixed Point Theory, Dacia, Cluj-Napoca, Romania, (1979).
[9] M. Samreen, T. Kamran, Fixed point theorems for integral G-contractions, Fixed Point Theory Appl., 2013 (2013), 11 pages.
[10] M. Samreen, T. Kamran, N. Shahzad, Some fixed point theorems in b-metric space endowed with a graph, Abstr. Appl. Anal., 2013 (2013), 9 pages.
[11] T. Sistani, M. Kazemipour, Fixed point theorems for \(\alpha-\psi\)-contractions on metric spaces with a graph, J. Adv. Math. Stud., 7 (2014), 65-79.
[12] M. Turinici, Finite-dimensional vector contractions and their fixed points, Studia Univ. Babe-Bolyai Math., 35 (1990), 30-42.
[13] R. S. Varga, Matrix Iterative Analysis, Springer-Verlag, Berlin, (2000).
[14] C. Vetro, F. Vetro, Metric or partial metric spaces endowed with a finite number of graphs: a tool to obtain fixed point results, Topology Appl., 164 (2014), 125-137.